MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; KNEE ANATOMICAL CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; KNEE ANATOMICAL CEMENTED FEMORAL COMPONENT
Model Number 02.18.002RM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 2 jan 2025 lot 2008201: (b)(4) items manufactured and released on 21-oct-2020.Expiration date: 2025-oct-08.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional implant revised.Batch review performed on 2 jan 2025 on moto partial knee 02.18.Tf4.Rm tibial tray fix cemented s4 rm (k162084) lot.2004985.Lot 2004985: (b)(4) items manufactured and released on 02-sep-2020.Expiration date: 2025-aug-25.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient came in reporting pain due to femoral and tibial components mobilized.About 4 years after the primary surgery, the surgeon revised all components to revision components (augments used on the distal and posterior femur due to bone loss.A primary would not have been sufficient.).The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE SYSTEM - MEDIAL
Common Device Name
KNEE ANATOMICAL CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21207093
Report Number3005180920-2024-01174
Device Sequence Number14438926
Product Code HSX
UDI-Device Identifier07630030895562
UDI-Public07630030895562
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2025
Device Model Number02.18.002RM
Device Lot Number2008201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Initial Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale